Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

My sister has a problem of vaginal discharge.Very weak and tired and feel pain in legs after walking some distance.

sir or madam my sister have problem of vaginal discharge she tell me that in whole day may be 3 or 4 times white liqid come out from vagina. and she also tell me that in periods more than 90% white liqid is come out. she is getting very weak and tired day by day she is not able to walk very short distance after walking she have very much pain in whole legs plz sir give me ans or suggest me clinic in delhi where we get proper treatment plz
Asked On : Tue, 15 Dec 2009
Answers:  5 Views:  1210
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Sexologist 's  Response
Take her to Gynecologist. let doctor examine her and do some counselling.
Dr Ashok Rughani
Sexologist and Gynecologist
Answered: Mon, 4 Oct 2010
I find this answer helpful
  User's Response

I would like to recommend Alumina 200, three times a day for one month. It will help her to get rid of it. It is a homeopathic medicine and does not have any side effects.

Dr. Ritu Sandhu
Answered: Fri, 17 Jun 2011
  Anonymous's Response
20 yrs old monogamous relatonship
Answered: Sun, 3 Oct 2010
  Anonymous's Response
20yrs monogamous relationship
Answered: Sun, 3 Oct 2010
  User's Response
Please write me whether she is married and what is her age?
Answered: Tue, 15 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor